On the infinite volume Hecke surfaces
Compositio Mathematica, Tome 95 (1995) no. 3, p. 247-262
@article{CM_1995__95_3_247_0,
     author = {Schmidt, Thomas A. and Sheingorn, Mark},
     title = {On the infinite volume Hecke surfaces},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {95},
     number = {3},
     year = {1995},
     pages = {247-262},
     zbl = {0838.30039},
     mrnumber = {1318087},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__95_3_247_0}
}
Schmidt, Thomas A.; Sheingorn, Mark. On the infinite volume Hecke surfaces. Compositio Mathematica, Tome 95 (1995) no. 3, pp. 247-262. http://www.numdam.org/item/CM_1995__95_3_247_0/

[Be] A. Beardon, The Geometry of Discrete Groups. Graduate Texts in Mathematics 91 (New York: Springer-Verlag) 1983. | MR 698777 | Zbl 0528.30001

[Bu] P. Buser, Geometry and Spectra of Compact Riemann Surfaces. Progress in Mathematics 106 (Boston: Birkhäuser) 1992. | MR 1183224 | Zbl 0770.53001

[C] C. Croke, Rigidity for surfaces of non-positive curvatures, Comm. Math. Helv. 65 (1990) 150-169. | MR 1036134 | Zbl 0704.53035

[CF] T. Cusick and M. Flahive, The Markoff and Lagrange Spectra, Math. Surveys and Monographs 30 (Providence: AMS) 1989. | MR 1010419 | Zbl 0685.10023

[F] B. Fine, Trace classes and quadratic forms in the modular group, Can. J. Math., to appear. | MR 1275705 | Zbl 0814.11026

[H] A. Haas, Diophantine approximation on hyperbolic Riemann surfaces, Acta Math. 156 (1986) 33-82. | MR 822330 | Zbl 0593.10028

[H2] A. Haas, Geometric Markoff theory and a theorem of Millington, in: A. Pollington and W. Moran (eds.) Number theory with an emphasis on the Markoff Spectrum (New York: Dekker) (1993) pp. 107-112. | MR 1219330 | Zbl 0792.30032

[H-S] A. Haas and C. Series, Hurwitz constants and diophantine approximation on Hecke groups, JLMS (2) 34 (1986) 219-234. | MR 856507 | Zbl 0605.10018

[L] S. Lalley, Mostow rigidity and the Bishop-Steger dichotomy for surfaces of variable negative curvature, Duke Math. J. 68 (1992) 237-269. | MR 1191560 | Zbl 0782.53032

[R] D. Rosen, A class of continued fractions associated with certain properly discontinuous groups, Duke Math. J. 21 (1954) 549-563. | MR 65632 | Zbl 0056.30703

[S-S] T. Schmidt and M. Sheingorn, Length spectra for Hecke triangle surfaces, Math. Z., to appear. | MR 1362251 | Zbl 0840.11019

[S] M. Sheingorn, Low height Hecke triangle group geodesics, Cont. Math. 143 (1993) 545-560. | MR 1210541 | Zbl 0792.30034

[W] J. Wolfart, Diskrete deformation fuchsscher gruppen und ihrer automorphen formen, J. f.d.r.u.a. Math. 348 (1984) 203-220. | MR 733932 | Zbl 0521.10023